Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the existence of specified cycles in complementary graphs


Authors: Gary Chartrand and Seymour Schuster
Journal: Bull. Amer. Math. Soc. 77 (1971), 995-998
MSC (1970): Primary 0540
DOI: https://doi.org/10.1090/S0002-9904-1971-12832-X
MathSciNet review: 0289336
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 0540

Retrieve articles in all journals with MSC (1970): 0540


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12832-X